Blow-up and global asymptotics of the unstable Cahn-Hilliard equation with a homogeneous nonlinearity

J D Evans, V A Galaktionov, J F Williams

Research output: Contribution to journalArticle

LanguageEnglish
Pages64--102
Number of pages39
JournalSiam Journal on Mathematical Analysis
Volume38
StatusPublished - 2006

Cite this

@article{9b2af271ac694eae81a4849728a7d985,
title = "Blow-up and global asymptotics of the unstable Cahn-Hilliard equation with a homogeneous nonlinearity",
author = "Evans, {J D} and Galaktionov, {V A} and Williams, {J F}",
year = "2006",
language = "English",
volume = "38",
pages = "64----102",
journal = "Siam Journal on Mathematical Analysis",
issn = "0036-1410",
publisher = "SIAM",

}

TY - JOUR

T1 - Blow-up and global asymptotics of the unstable Cahn-Hilliard equation with a homogeneous nonlinearity

AU - Evans, J D

AU - Galaktionov, V A

AU - Williams, J F

PY - 2006

Y1 - 2006

M3 - Article

VL - 38

SP - 64

EP - 102

JO - Siam Journal on Mathematical Analysis

T2 - Siam Journal on Mathematical Analysis

JF - Siam Journal on Mathematical Analysis

SN - 0036-1410

ER -